# SDR SWIA97949

- Difficulty date: May 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Engine: Ge CF343A1
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27.00 HAS TWO SPOTS OF CORROSION ON WINGS OF BEAM AT FS 325, (ONE SPOT ON INBOARD SIDE, ONE SPOT OUTBOARD SIDE).  FABRICATED AND INSTALLED A DOUBLER REPAIR OVER THE CORRODED AREA.
